# SDR SWIA2018042344593

- Difficulty date: March 29, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 29,990 hours, 22,334 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT BS 280 CORRODED BETWEEN LBL 9 AND RBL 9.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
